# SDR UPS06846955

- Difficulty date: May 23, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S SIDE WINDOW BOLT POSITION NR 58 PER MM 56-10-02-2 HAS NO FRAME STRUCTURE BEHIND IT.  BOLT ALSO WAS LEFT OUT OF TORQUE SEQUENCE STEP 10 AND 11 DUE TO NO STRUCTURE.  DEFERRED CAPTS SIDE WINDSHIELD UPPER OUTBOARD DEFLECTOR AS MISSING PER EO DC8-5610-24395-B STEP 6A(3).  TORQUED BOLT AND NUT.  REF TO AMM 56-10-02-2.  CONTROL NR D326104 ASSIGNED.  PERMANENT REPAIR DUE IN 30 DAYS.
